Accessibility navigation


Numerical conformal mapping and mesh generation for polygonal and multiply-connected regions

Lin, B. and Chandler-Wilde, S. N. (2000) Numerical conformal mapping and mesh generation for polygonal and multiply-connected regions. Journal of Hydroinformatics, 2 (4). pp. 255-267. ISSN 1464-7141

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL: http://www.iwaponline.com/jh/002/jh0020255.htm

Abstract/Summary

Details are given of a boundary-fitted mesh generation method for use in modelling free surface flow and water quality. A numerical method has been developed for generating conformal meshes for curvilinear polygonal and multiply-connected regions. The method is based on the Cauchy-Riemann conditions for the analytic function and is able to map a curvilinear polygonal region directly onto a regular polygonal region, with horizontal and vertical sides. A set of equations have been derived for determining the lengths of these sides and the least-squares method has been used in solving the equations. Several numerical examples are presented to illustrate the method.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:32647
Publisher:IWA Publishing

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation